MathSciNet Relay Station
MathSciNet bibliographic data
MR2209217 (2007d:58027) 58J05 (35B05 35J60)
Asserda, Saïd Un théorème de Liouville pour l'opérateur de Schrödinger avec dérive. (French) [A Liouville theorem for the Schrödinger operator with drift] C. R. Math. Acad. Sci. Paris 342 (2006), no. 6, 393–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement